Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Mar 19, 2016, 4:11 AM EDT. It took effect at Mar 19, 2016, 11:00 PM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2016, 4:11 AM EDT (08:11 UTC)
- In effect from
- Mar 19, 2016, 11:00 PM EDT
- Expired
- Mar 21, 2016, 5:00 PM EDT
- In force
- 42 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
743 WHUS72 KTAE 190811 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 411 AM EDT SAT MAR 19 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED BEHIND A COLD FRONT STARTING THIS EVENING THROUGH MONDAY... GMZ750-755-770-775-192030- /O.NEW.KTAE.SC.Y.0022.160320T0300Z-160321T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 411 AM EDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY. * PEAK WINDS...NORTH TO NORTHWEST 20 TO 25 KNOTS. * PEAK SEAS...5 TO 7 FEET SUNDAY INCREASING FURTHER OFFSHORE TO 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET ON SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
911 WHUS72 KTAE 191920 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EDT SAT MAR 19 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED BEHIND A COLD FRONT STARTING THIS EVENING THROUGH MONDAY... GMZ750-755-770-775-200300- /O.CON.KTAE.SC.Y.0022.160320T0300Z-160321T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 320 PM EDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY... * PEAK WINDS...NORTH TO NORTHWEST 20 TO 25 KNOTS. INCREASING TO AROUND 25 KNOTS WITH GUSTS 30 TO 35 KNOTS ON SUNDAY NIGHT. * PEAK SEAS...5 TO 7 FEET SUNDAY INCREASING FURTHER OFFSHORE TO 7 TO 9 FEET OCCASIONALLY UP TO 11 FEET ON SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS72 KTAE 200144 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 944 PM EDT SAT MAR 19 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED BEHIND A COLD FRONT STARTING THIS EVENING THROUGH MONDAY... GMZ750-755-770-775-201100- /O.CON.KTAE.SC.Y.0022.160320T0300Z-160321T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 944 PM EDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * PEAK WINDS...NORTH TO NORTHWEST 20 TO 25 KNOTS. INCREASING TO AROUND 25 KNOTS WITH GUSTS 30 TO 35 KNOTS ON SUNDAY NIGHT. * PEAK SEAS...5 TO 7 FEET SUNDAY INCREASING FURTHER OFFSHORE TO 7 TO 9 FEET OCCASIONALLY UP TO 11 FEET ON SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS72 KTAE 200814 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 414 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM EDT THIS AFTERNOON UNTIL 2 PM EDT MONDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ730-765-201430- /O.EXB.KTAE.SC.Y.0022.160320T2100Z-160321T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 414 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY. * PEAK WINDS...NORTHWEST AROUND 25 KNOTS. * PEAK SEAS...3 TO 5 FEET IN APALACHEE BAY AND 4 TO 6 FEET ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-201430- /O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 414 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * PEAK WINDS...NORTHWEST AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OCCASIONALLY UP TO 10 FEET FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
739 WHUS72 KTAE 201418 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM EDT THIS AFTERNOON UNTIL 2 PM EDT MONDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ750-755-770-775-202000- /O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1018 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * PEAK WINDS...NORTHWEST AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OCCASIONALLY UP TO 10 FEET FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-202000- /O.CON.KTAE.SC.Y.0022.160320T2100Z-160321T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1018 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY... * PEAK WINDS...NORTHWEST AROUND 25 KNOTS. * PEAK SEAS...3 TO 5 FEET IN APALACHEE BAY AND 4 TO 6 FEET ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHUS72 KTAE 201929 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM EDT THIS AFTERNOON UNTIL 2 PM EDT MONDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ750-755-770-775-211800- /O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 329 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * PEAK WINDS...NORTHWEST AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OCCASIONALLY UP TO 11 FEET FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-211800- /O.CON.KTAE.SC.Y.0022.160320T2100Z-160321T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 329 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * PEAK WINDS...NORTHWEST AROUND 25 KNOTS. * PEAK SEAS...3 TO 5 FEET IN APALACHEE BAY AND 4 TO 6 FEET ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
128 WHUS72 KTAE 210757 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ750-755-770-775-211430- /O.EXT.KTAE.SC.Y.0022.000000T0000Z-160321T2100Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 357 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * PEAK WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OCCASIONALLY UP TO 10 FEET FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-211430- /O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 357 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * PEAK WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. * PEAK SEAS...3 TO 4 FEET IN APALACHEE BAY AND 4 TO 5 FEET ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 1:48 AM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 19, 1:48 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 148 AM EDT SAT MAR 19 2016 .Aviation... [Through 06Z Sunday] With a stationary front draped across the southeast, rain chances will persist with ceilings and visibilities bouncing between VFR and IFR through Saturday evening. Winds will be light and variable overnight and become more southerly and then southwesterly during the day Saturday. Near the end of the TAF period, the front is forecast to finally start clearing our area from west to east, which can be seen in the end of rainfall, improvement to MVFR-VFR, and a shift to northwesterly winds. && .Prev Discussion [835 PM EDT]... .Near Term [Through Tonight]... An area of showers and isolated thunderstorms is currently ongoing across the coastal waters of AL and the upper Gulf coast which is moving eastward and another area across MS and AL which is moving East Southeast. Not a lot going on currently in our AL and GA counties rain wise so have elected to decrease rain chances and amounts in that area through the rest of the evening and up chances/amounts across our western FL counties and coastal waters. Short term models indicate more showers and storms will develop to our west which will fill in across the rest of the CWA so likely pops overnight appear reasonable. Made minor tweaks to other grids but all in all the forecast is in good shape. .Short Term [Saturday Through Sunday Night]... On Saturday, a slow moving or stationary boundary will be in place over the region. As a result POPs will be high around 70 percent for nearly all locations. Thunderstorms are possible Saturday afternoon with a marginal risk for severe. With CAPE forecast at 500 to 900 and 0 to 6 km shear forecast at 30 to 40 knots, a few isolated severe storms are possible. By Saturday night, the cold front is forecast to pick up some speed. Northwest portions of the region will see decreasing POPs at this time and southeast portions of the region will see POPs in the 40 to 65 percent range with thunder possible. Highs on Saturday will be in the 70s. Lows Saturday night will be in the low to mid 40s in northwest portions of the region and upper 40s and lower 50s elsewhere. On Sunday, the cold front is forecast to be southeast of the region. Expect drier weather and much cooler temperatures. Despite mostly sunny skies, highs will be in the upper 50s and lower 60s for most of the region. Sunday night, lows will be in the upper 30s for all locations except for the immediate coast. .Long Term [Monday Through Friday]... Most of the coming week is expected to be fairly uneventful. Subsidence aloft associated with a high pressure system will promote cooler and drier conditions over the area early in the week. There is a possibility of low temperatures in the 30s before sunrise on Monday morning and again on Monday night. Later in the week, a low pressure system is expected to track northeastward across the midwest, dragging a cold front across the southeastern states. The flow of gulf moisture ahead of the cold front will promote a steady increase of temperatures and humidity through the later parts of the week. The threat of thunderstorms is expected to return by Friday as the front approaches our area. .Marine... Light southerly winds are expected tonight and Saturday. Also scattered showers and thunderstorms are expected as a cold front approaches. A few storms may be severe. Late Saturday evening, winds will begin to shift to the northwest as the cold front passes. Winds will increase to SCA levels (20 to 25 knots) around midnight for western portions of marine waters. SCA level winds will spread to all marine waters by Sunday morning. Winds and seas will remain elevated until Monday afternoon. .Fire Weather... Hazardous fire weather conditions are not expected through the weekend. .Hydrology... An additional 1-3 inches of rainfall is expected through Saturday night across most of the area with localized additional amounts of 5 inches possible. The heaviest rainfall is expected to occur during the overnight hours tonight. The large scale rainfall amounts are not expected to be heavy enough for widespread flooding, but some isolated instances of flooding could occur tonight when the heaviest rainfall rates occur. Area rivers will be on the rise with the lower Choctawhatchee and Apalachicola basins the most likely to be impacted over the next several days. && .Preliminary Point Temps/PoPs... Tallahassee 77 52 67 39 67 / 70 60 10 0 0 Panama City 72 52 61 44 61 / 70 40 0 0 0 Dothan 72 46 62 39 62 / 70 20 0 0 0 Albany 75 47 64 39 64 / 70 30 0 0 0 Valdosta 77 52 66 40 65 / 60 60 10 0 0 Cross City 79 59 70 38 68 / 50 60 20 0 0 Apalachicola 74 54 65 41 62 / 60 60 10 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...SCHOLL SHORT TERM...MCDERMOTT LONG TERM...KING/MCDERMOTT AVIATION...MOORE MARINE...MCDERMOTT FIRE WEATHER...SCHOLL HYDROLOGY...DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:23 AM EDT | Special Marine Warning | TAE | 67 min | |
| Mar 19, 4:25 AM EDT | Special Marine Warning | TAE | 65 min | |
| Mar 19, 5:26 AM EDT | Special Marine Warning | TAE | 64 min | |
| Mar 19, 6:26 AM EDT | Special Marine Warning | TAE | 64 min | |
| Mar 19, 7:25 AM EDT | Special Marine Warning | TAE | 65 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.